# SDR DALA14005113261

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-211
- Aircraft serial: 907
- Aircraft time: 46,652 hours, 21,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EPSU FAULT FOR EMERGENCY LIGHT.    REPLACED SWITCH AND FUNCTIONAL CHECKED NORMAL.
